# SDR HALA20240313065

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8266
- Aircraft time: 17,006 hours, 3,741 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS - 1600LBS OF FUEL DISSAPEARED FROM FOB BEFORE PUSHBACK. REMOVED AND REPLACED RH WING FUEL PROBES 27QT2 AND 28QT2 PER AMM 28-42-15. PENDING 640BB FUEL PANEL INSTALL AND OPS CHECK. INSTALLED FUEL PANEL OPS, LEAK, AND BITE CHECKS GOOD PER AMM 28-42-15
